# SDR COMA0760495

- Difficulty date: July 21, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 23,290 hours, 21,381 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: B289
- Condition: Faulty
- Location: Mlg
- Part time: 20,990 hours, 19,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6433 - GEAR DISAGREE MESSAGE AFTER TAKEOFF QRH FOLLOWED GEAR EXTENDED, AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED PSEU.
